# SDR USAA2009042090941

- Difficulty date: March 7, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,949 hours, 46,815 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - GALVANIC CORROSION ON UPPER FLANGE OF FLOORBEAM AT BS 967, RBL 27.5.  REPAIRED UPPER FLANGE OF FLOORBEAM AT BS 967, RBL 27.5 IAW B737 SRM 53-30-51.
